Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. Kaplansky
Title: Infinite abelian groups
Additional book information: (University of Michigan Publications in Mathematics, no. 2.) Ann Arbor, University of Michigan Press, 1954. 5+91 pp. $2.00.

Review Information:

Reviewer: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 61 (1955), 88-89
DOI: https://doi.org/10.1090/S0002-9904-1955-09877-X
American Mathematical Society